# SDR MASA200602048

- Difficulty date: August 5, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 10,436 hours, 10,104 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7127 CLT.  PAX DOOR HARD TO OPEN.  MX LUBED THE DOOR.
